| Model Number |
M00558710 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h11: investigation results at this time the device is currently undergoing technical analysis.The investigation is not yet complete.A supplemental report will be submitted once the results are available.Block h6: imdrf device code a041001 captures the reportable event of a balloon pinhole in the esophagus.
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used in the esophagus during an esophagogastroduodenoscopy (egd) procedure to treat esophageal dilation performed on an unknown date.During the procedure, there was a pinhole leak at the proximal end of the balloon.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.